Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 433, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 19, 2025, 3:37 PM CDT for Pawnee County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2025, 3:37 PM CDT (20:37 UTC)
- Expired
- Aug 19, 2025, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pawnee County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1048 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
931
WUUS54 KTSA 192037
SVRTSA
OKC117-192115-
/O.NEW.KTSA.SV.W.0433.250819T2037Z-250819T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
337 PM CDT Tue Aug 19 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Pawnee County in northeastern Oklahoma...
* Until 415 PM CDT.
* At 337 PM CDT, a severe thunderstorm was located 6 miles west of
Maramec, and is nearly stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Maramec...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9666 3616 9669 3616 9682 3624 9682
3625 9684 3625 9692 3631 9692
TIME...MOT...LOC 2037Z 174DEG 2KT 3624 9680
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
671
WWUS54 KTSA 192052
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
352 PM CDT Tue Aug 19 2025
OKC117-192115-
/O.CON.KTSA.SV.W.0433.000000T0000Z-250819T2115Z/
Pawnee OK-
352 PM CDT Tue Aug 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN PAWNEE COUNTY...
At 352 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Glencoe to 3 miles west of
Maramec, moving south at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Maramec...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9666 3616 9669 3616 9682 3624 9682
3625 9684 3625 9692 3631 9692
TIME...MOT...LOC 2052Z 016DEG 7KT 3628 9688 3624 9675
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$888
WWUS54 KTSA 192105
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
405 PM CDT Tue Aug 19 2025
OKC117-192115-
/O.EXP.KTSA.SV.W.0433.000000T0000Z-250819T2115Z/
Pawnee OK-
405 PM CDT Tue Aug 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PAWNEE COUNTY
WILL EXPIRE AT 415 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
&&
LAT...LON 3631 9666 3616 9669 3616 9682 3624 9682
3625 9684 3625 9692 3631 9692
TIME...MOT...LOC 2105Z 174DEG 2KT 3629 9688 3625 9675
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 12:54 PM CDT, 2 hours 43 minutes earlier. Its key messages:
- Issued at 1209 AM CDT Tue Aug 19 2025
- Dangerous heat persists areawide today, and for southeast OK on Wednesday.
- A cold front moves into/through the region tonight and Wednesday bringing increasing shower and thunderstorm chances as well as somewhat cooler air.
- Another cold front is forecast late weekend into next week with increased rain chances and well below normal temperatures expected.
Area forecast discussion, Aug 19, 12:54 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 PM CDT Tue Aug 19 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 1209 AM CDT Tue Aug 19 2025
- Dangerous heat persists areawide today, and for southeast OK on Wednesday.
- A cold front moves into/through the region tonight and
Wednesday bringing increasing shower and thunderstorm chances
as well as somewhat cooler air.
- Another cold front is forecast late weekend into next week with
increased rain chances and well below normal temperatures
expected.
&&
.SHORT TERM...
(Through tonight )
Issued at 1248 PM CDT Tue Aug 19 2025
Upper level ridging is now well to the west of the area, but a very
hot lower level thermal profile remains in place. Heat indices will
peak this afternoon at 105-110 F for most of the area. Decent
instability with some weak forcing from an approaching shortwave
trough will kick off isolated showers and storms this afternoon
and evening, particularly across the higher terrain and near the
KS border. Storm activity will spread south into the rest of the
area this evening or overnight but coverage will remain scattered
(10-40% chance). A few storms could become marginally severe with
damaging wind gusts and locally heavy rainfall. Low temperatures
tonight will remain mild, mostly in the 70s, but will be somewhat
cooler than this morning as cooler air filters in from the north.
&&
.LONG TERM...
(Tomorrow through Tuesday)
Issued at 1248 PM CDT Tue Aug 19 2025
The cold front will continue pushing south Wednesday. Northern areas
will be mostly dry, with only a 10-20% chance of a shower or
thunderstorm Wednesday. High temperatures will drop to the upper 80s
to low 90s as cold air advection increases slightly. There will be a
better chance of precipitation further south (closer to the front).
High temperatures and heat indices will cool slightly from today for
areas near I-40 and south, but remain high enough to justify one
final Heat Advisory. Though this should be the last one for now.
Conditions will then dry out for the remainder of the week with
temperatures running near or a bit below normal. Rain chances will
generally remain 15% or less until the weekend.
By next Sunday an anomalously deep trough will dive into the eastern
USA. It will weaken and further displace the high pressure area to
the west. Significantly cooler air will move in, with conditions
perhaps feeling more like late September or early October than late
August. Highs will fall into the 70s to low 80s, possibly lower.
With high PWAT due to robust moisture transport along the low level
jet, sufficient instability, and good upper level forcing, rain
chances will likely rise considerably. There is good ensemble
support for multiple rounds of widespread (and possibly heavy
rainfall). With that said there is timing uncertainty as well as
uncertainty with respect to the areas where rain will focus. For
that reason, Pops are still mostly below 50%. Either way, this will
be a substantial change from the weather seen lately.
&&
.AVIATION...
(18Z TAFS)
Issued at 1225 PM CDT Tue Aug 19 2025
Scattered thunderstorms will re-develop through this afternoon,
potentially with greater coverage across NW AR and eventually SE
OK through early evening. Strong downdraft winds may occur with
strongest cells along with substantial short-duration reduction in
visibility. Overall activity should diminish overnight with VFR
conditions prevailing outside of direct storm impacts.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 94 72 92 / 20 20 0 0
FSM 75 96 74 94 / 30 30 10 10
MLC 74 95 71 92 / 30 20 10 10
BVO 69 93 66 91 / 20 10 0 0
FYV 69 92 66 89 / 30 20 10 10
BYV 70 90 66 88 / 40 20 0 10
MKO 73 95 71 91 / 20 20 0 10
MIO 72 93 68 90 / 20 10 0 0
F10 72 94 70 91 / 20 20 0 10
HHW 74 96 73 92 / 20 30 20 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>068-
070>076.
Heat Advisory from noon to 8 PM CDT Wednesday for OKZ049-053-
072>076.
AR...Heat Advisory until 8 PM CDT this evening for ARZ001-002-019-020-
029.
Heat Advisory from noon to 8 PM CDT Wednesday for ARZ019-020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...14Hazardous weather outlook, Aug 19, 1:06 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 106 PM CDT Tue Aug 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201515- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 106 PM CDT Tue Aug 19 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Areawide. ONSET...This Afternoon. HEAVY RAIN. RISK...Limited. AREA...Areawide. ONSET...This Afternoon. DANGEROUS HEAT. RISK...Elevated. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Isolated to scattered thunderstorms will develop through this afternoon and evening. Some of these storms could be marginally severe, with strong damaging winds and heavy rain the main threats. A few additional storms may form overnight though coverage may be less. The other hazard today will be widespread dangerous heat. Heat indices will once again reach 105-110 F. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential...Dangerous Heat Potential. THURSDAY TO SATURDAY...No Hazards. SUNDAY TO MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Storm activity will continue Wednesday, but mostly across southeast OK. A front will continue to push south, with dangerous heat mostly confined to the southeast parts of the state. Cooler air will arrive by the evening hours. Quiet weather is on tap through Saturday. A potent cold front will bring much cooler conditions into early next week along with elevated thunderstorm potential. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 19, 2:28 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
228 PM CDT Tue Aug 19 2025
ARZ010-019-020-029-OKZ068>070-072-074-076-192015-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-Haskell OK-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
228 PM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...CRAWFORD...NORTHERN
SEBASTIAN...SOUTH CENTRAL WASHINGTON...NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE FLORE...SOUTHEASTERN
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 315 PM CDT...
At 227 PM CDT, Doppler radar indicated several strong thunderstorms
along a line extending from 2 miles southwest of Cass to 2 miles
northwest of Rudy to near Pumpkin Center. Movement was southeast at
25 mph.
HAZARD...Wind gusts up to 50 mph and isolated penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Alma...
Charleston... Shibley...
Dyer... Brushy...
Kibler... Pumpkin Center...
Central City... Spiro...
Braggs... Moffett...
Locke... Turners Bend...
Mount Gayler... Gore...
Vesta... Lonelm...
Lake Tenkiller State Park... Ursula...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 286 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
3531 9381 3532 9392 3527 9392 3517 9441
3535 9508 3575 9527 3577 9427 3577 9396
3576 9396 3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 1927Z 322DEG 21KT 3566 9384 3556 9429 3569 9514
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 19, 2:29 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
229 PM CDT Tue Aug 19 2025
OKZ049-073-075-192015-
Pittsburg OK-Latimer OK-Pushmataha OK-
229 PM CDT Tue Aug 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTH CENTRAL PITTSBURG COUNTIES THROUGH 315
PM CDT...
At 229 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
northeast of Daisy, moving south at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Kosoma...
Dunbar... Moyers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3434 9578 3450 9578 3451 9567 3459 9567
3460 9584 3478 9575 3473 9542 3428 9554
TIME...MOT...LOC 1929Z 021DEG 17KT 3464 9562
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 19, 3:14 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 PM CDT Tue Aug 19 2025
ARZ010-011-019-020-029-OKZ068-069-072-192115-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-Cherokee OK-
314 PM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD...NORTHEASTERN SEBASTIAN...SOUTHERN WASHINGTON...
NORTHEASTERN SEQUOYAH...ADAIR AND EAST CENTRAL CHEROKEE COUNTIES
THROUGH 415 PM CDT...
At 314 PM CDT, Doppler radar indicated scattered strong
thunderstorms along a line extending from 7 miles north of Bunch to
3 miles southwest of Natural Dam to near Cass. Movement was east at
10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Alma...
Charleston... Shibley...
Adair State Park... Dyer...
Kibler... Woolsey...
Maryetta... Winslow...
Locke... Odell...
Turners Bend... Stilwell...
Mount Gayler... Vesta...
Lonelm... Lincoln...
Ursula... Short...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 2 and 42.
Interstate 540 between mile markers 1 and 3.
Interstate 49 between mile markers 22 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 9370 3538 9371 3537 9372 3537 9375
3540 9379 3542 9380 3531 9381 3532 9392
3527 9392 3529 9418 3583 9488 3605 9469
3577 9368
TIME...MOT...LOC 2014Z 256DEG 7KT 3579 9478 3562 9445 3571 9381
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 19, 3:30 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
330 PM CDT Tue Aug 19 2025
OKZ049-192100-
Pushmataha OK-
330 PM CDT Tue Aug 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 400 PM CDT...
At 329 PM CDT, Doppler radar indicated a strong thunderstorm 10 miles
east of Cloudy. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea to dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
This storm will remain over mainly rural areas of southeastern
Pushmataha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3439 9522 3443 9505 3425 9505 3424 9515
3420 9515 3419 9521
TIME...MOT...LOC 2029Z 344DEG 3KT 3435 9510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 19, 3:32 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 PM CDT Tue Aug 19 2025
OKZ049-192100-
Pushmataha OK-
332 PM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 400 PM CDT...
At 332 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles northwest of Moyers to near Kosoma.
Movement was south at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea to dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kosoma... Darwin...
Kellond... Antlers...
Moyers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3422 9578 3444 9578 3438 9554 3416 9554
3416 9556
TIME...MOT...LOC 2032Z 341DEG 7KT 3438 9578 3433 9561
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 19, 3:36 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
336 PM CDT Tue Aug 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM Hail 1 NE Alma 35.49N 94.20W
08/19/2025 E0.75 Inch Crawford AR Public
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 4:25 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Aug 19, 4:45 AM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 3 hr |
| Aug 19, 5:04 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Aug 19, 5:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Aug 19, 6:00 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 3 hr |
| Aug 19, 6:10 AM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| Aug 19, 6:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Aug 19, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Aug 19, 8:06 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Aug 19, 12:12 PM CDT | Heat Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 31 hr |
| Aug 19, 1:53 PM CDT | Special Weather Statement | TSA | Osage | 52 min |
| Aug 19, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 19, 2:29 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Aug 19, 3:14 PM CDT | Special Weather Statement | TSA | Adair | 61 min |
| Aug 19, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Aug 19, 3:30 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Aug 19, 3:32 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Aug 19, 4:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 19, 4:23 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 19, 4:42 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| Aug 19, 4:46 PM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Aug 19, 4:52 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Aug 19, 5:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:07 PM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Aug 19, 5:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Aug 19, 5:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Aug 19, 5:34 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Aug 19, 5:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Aug 19, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 12 min |
| Aug 19, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 26 min |
| Aug 19, 5:49 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Aug 19, 6:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 19, 6:17 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Aug 19, 6:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| Aug 19, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 37 min |
| Aug 19, 6:46 PM CDT | Special Weather Statement | TSA | Hughes | 29 min |
| Aug 19, 6:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.